# SDR SWAA2022120277549

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 62,308 hours, 31,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT PHOTO LUMINESCENT STRIP PEELING AT FWD MOST END.  SECURED FWD RT PHOTO LUMINESCENT STRIP AT FWD MOST END IAW SIP.
